# SDR RAAA99B2055

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Dischared
- Location: Cabin
- Component: Intvlv, 873100112
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MID CABIN EXIT INOPERATIVE.  REPLACED BATTERY PACK.
